# SDR ASAA2018052924848

- Difficulty date: May 29, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 18,427 hours, 6,078 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB043765
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 18,452 hours, 6,088 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING AN LL1 CHECK,  FOUND FUEL DRIPPING FROM THE MAIN OIL/FUEL HEAT EXCHANGER PAD DRAIN,  7 DROPS PER MINUTE.  ACFT GROUNDED.  REPLACED THE NR 2 ENGINE MAIN OIL/FUEL HEAT EXCHANGER IAW AMM 79-21-02.  LEAK CHECKED IAW  POWERPLANT TEST REFERENCE TABLE, AMM 71-00-00-800-811-F00,  OK.  NO FURTHER DEFECTS NOTED.
